# SDR MZZA96075

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN COVER WAS FOUND ON PASSENGER CABIN AT THE FOLLOWING POSITION 'EXIT' SIGN COVER; AFT ENTRY DOOR, L2 CABIN DOOR, L1 CABIN DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLIED WERE REMOVED AND REPLACED WITH BR9279-105 ASSEMBLIES PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 803488, 803486, 803484, SEQ NR 02218, 02216, 02214.  (M)
